# SDR 2003F00586

- Difficulty date: June 6, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 39290811
- Part serial: P681
- Condition: Stuck
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITH BLEEDS OFF, CREW WAS GETTING AIRFLOW INTO CABIN THAT SMELLED OF SMOKE.  CREW FOLLOWED PROCEDURES AND LANDED AT THE NEXT STATION, WHICH WAS THE CLOSEST.  IT WAS SUSPECTED THAT A FLOW CONTROL VALVE STUCK OPEN, THE ENVIRONMENTAL AIR DUCTING GOT HOT, WHICH CAUSED SMOKE.  REPLACED THE FLOW CONTROL VALVE, SYSTEM OPS CHECKED GOOD.  (M)
